I recently bought a BP monitor, per suggestion of my cardiologist. Now I almost wished I hadn't! I have been diagnosed with high blood pressure, but very often it is low. After walking or jogging it can be as low as 95 over 60. Just now it was 105 over 60. When it is high it is usually around 139/90, but last time in the doctor's office it was 169/95.
I take Diovan and also Metoprolol, 25, mg for Afibs. I also have intermittent PVCs and PACs
I want the doctors to take me off the BP meds because when I have the low BP I feel extremely tired, but they don't agree.
I don't associate low BP with being tired, fatigue. Low BP usually manifests itself as dizziness even fainting. I take high dose Metoprolol (200 mg a day) to hold down my pulse rate driven high by AFib. I don't find 95/60 problematic, but my BP is usually much closer to normal, even with the high Metoprolol.
I also note that many people shoe high BP in the doctor's office, this is often driven by the tension they feel from being there. At home you are more likely to get your real BP, limited by the accuracy of your measurement equipment/technique.
You low dose Metoprolol shouldn't cause you BP problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.